Pneumotoxic drugs like amiodarone and m-TOR inhibitors (m-TORi) may be administered contemporaneously in therapy for patients who had renal transplants. We present a case of amiodarone pulmonary toxicity (APT) in a patient treated with amiodarone and everolimus. A 57-year-old Caucasian male, under treatment with both everolimus (for 3 years) and amiodarone (for 2 months), presented with fever, dyspnoea and a negative chest X-ray after his second kidney transplant with suboptimal serum creatinine (3 mg/dl). A non-contrastive high-resolution CT scan showed bilateral interstitial lung disease with an associated reduction in carbon monoxide diffusing capacity. Bronchoalveolar lavage (BAL) was negative for an infection, but BAL cytology was suitable for APT (50% of ‘foamy' macrophages). A complete recovery was achieved after amiodarone interruption and an oral steroid therapy increase. Everolimus was continued. His kidney function remained unchanged in the upcoming months. In conclusion, we suggest a possible synergistic effect between m-TORi and amiodarone. Furthermore, we propose a diagnostic algorithm that can be used as a surveillance tool to identify a potential initial lung damage in patients treated with 1 or more pneumotoxic drugs.